Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 2, Pages 397-402
http://dx.doi.org/10.1155/S0161171296000543

An operator equation and relativistic alterations in the time for radioactive decay

Mathematics Department, United States Naval Academy, 572 Holloway Rd., Annapolis 21402-5002, MD, USA

Received 29 September 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert A. Herrmann, “An operator equation and relativistic alterations in the time for radioactive decay,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 397-402, 1996. https://doi.org/10.1155/S0161171296000543.